# SDR CHQA20120609186

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 28,658 hours, 23,524 cycles
- Engine: Allsn AE3007A
- Engine time: 17,839 hours, 13,923 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A BLEED ONE LEAK MESSAGE.  APPROXIMATELY ONE MINUTE LATER THE CABIN PRESSURIZATION WOULD NOT KEEP UP WITH THE CABIN ALTITUDE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE Y-DUCT AT THE NR 1 PACK DUAL TEMPERATURE CONTROL VALVE, THE GROUND CONNECTION FLAPPER VALVE AND THE COUPLING ON THE PACK ONE DUAL TEMP CONTROL VALVE.
